New Drug Side Effect: WookieeVision

Bonnie Burton | October 5, 2007

The next time you start using a new antifungal treatment (not that we’re saying you ever will) you might end up seeing Wookiees as a side effect.

According to a report on CNBC, some recent scientific research unveiled — at the Interscience Conference on Antimicrobial Agents and Chemotherapy meeting — an interesting effect of the new Pfizer drug called Vfend. The study showed that 12% of the people who take Vfend start seeing things — specifically Wookiees.

Miller Tabak healthcare analyst Les Funtleyder had this to say about the report:

“Included in the reported visions was at least one sighting of a Wookiee (presumably Chewbacca). We make the following observations: What is wrong with seeing Wookiees? We are making no changes to our 2007 $700 million sales forecast for Vfend, and continue to believe that sales for the drug can grow at a 10% clip over the next few years. We do not see future FDA action in terms of a black-box Wookiee warning or an FDA Wookiee panel.”

Read the full article here:
Star Wars: Chewbacca’s Revenge on Pfizer

——
SOURCES: CNBC.com, ClubJade.net

Tags:

Share This: